Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4580
Título: Performance of fractional PID algorithms controlling nonlinear systems with saturation and backlash phenomena
Autor: Barbosa, Ramiro S.
Machado, J. A. Tenreiro
Galhano, Alexandra
Palavras-chave: Fractional calculus
Fractional order control
PID
Nonlinear systems
Data: 2007
Editora: SAGE Publications
Relatório da Série N.º: Journal of Vibration and Control; Vol. 13, Issues 9-10
Resumo: The development of fractional-order controllers is currently one of the most promising fields of research. However, most of the work in this area addresses the case of linear systems. This paper reports on the analysis of fractional-order control of nonlinear systems. The performance of discrete fractional-order PID controllers in the presence of several nonlinearities is discussed. Some results are provided that indicate the superior robustness of such algorithms.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4580
ISSN: 1077-5463
1741-2986
Versão do Editor: http://jvc.sagepub.com/content/13/9-10/1407.abstract
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_RamiroBarbosa_2007_DEE.pdf96,21 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.